# SDR AALA200801380

- Difficulty date: May 24, 2008
- Submitted: July 23, 2008
- Operation: Air carrier
- Aircraft: N19059
- Make and model: Airbus A300 B4-605R
- Aircraft serial: 469
- Aircraft time: 52,491 hours
- System (JASC): 3530 · Portable Oxygen System
- Part: Oxygen Bottle
- Condition: Low
- Location: Portable
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MIA - EMERGENCY OXYGEN BOTTLE AT LT NR TWO DOOR PRESSURE LOW.  REPLACED OXYGEN BOTTLE AT LT NR TWO DOOR.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (A)
